# SDR REXA2014071300687

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 16,730 hours, 10,186 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING DISPLAYED AFTER TAKEOFF.  R & R LG SELECTOR VLV IAW AMM 32-32-10.  OPERATIONS & ADJUSTMENTS GOOD.  REMOVED GEAR PINS & REINSTALLED PIN FLAGS IAW AMM 10-11-00.  THIS CLEARS DEFERRAL 3089386 2 MOC NOTIFIED REMOVED FROM MM2, PLACARD REMOVED MOC 96247.
